Binary optimal linear rate 1/2 codes

Koichi Betsumiya, T. Aaron Gulliver, Masaaki Harada

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper, we classify the optimal linear [n, n/2] codes of length upto 12. We show that there is a unique optimal odd formally self-dual [20],[10],[6] code upto equivalence. We also show that at least one optimal linear [n, n/2] code is self-dual or formally self-dual for lengths upto 48 (except 38 and 40).

Original languageEnglish
Title of host publicationApplied Algebra, Algebraic Algorithms and Error-Correcting Codes - 13th International Symposium, AAECC-13, Proceedings
EditorsMarc Fossorier, Shu Lin, Hideki Imai, Alain Poli
PublisherSpringer Verlag
Pages462-471
Number of pages10
ISBN (Print)3540667237, 9783540667230
DOIs
Publication statusPublished - 1999 Jan 1
Externally publishedYes
Event13th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, AAECC 1999 - Honolulu, United States
Duration: 1999 Nov 151999 Nov 19

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume1719
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Other

Other13th International Symposium on Applied Algebra, Algebraic Algorithms and Error-Correcting Codes, AAECC 1999
CountryUnited States
CityHonolulu
Period99/11/1599/11/19

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Binary optimal linear rate 1/2 codes'. Together they form a unique fingerprint.

Cite this